# SDR AWXA9500689

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 227.8
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUS-PHX - CABIN WOULD NOT HOLD ALTITUDE WITH LT PACK OFF AND THRUST AT IDLE.  DUCT PRESSURE 14 PSI AT 12,000 FEET CABINS CLIMBS AT 1500 FPM.  AIRCRAFT CONTINUED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 10 INCH CRACK IN BULKHEAD AT STATION 227.8.  MAINTENANCE INSTALLED FORWARD BULKHEAD REINFORCEMENT KIT PER EO 53-11-05.  AIRCRAFT RETURNED TO SERVICE.  (M)
